Did anyone have anxiety as a side effect from aripriprazole? I’m taking it with escitalopram.
Aripiprazole - Aripriprazole and anxiety?
Question posted by Marcio on 23 March 2021
Last updated on 16 June 2021 by Sandee1966
I will be 55 in 3 months and was taking Abilify for depression and started having night terrors and and panic attacks and was paranoid to go anywhere as I was afraid something was going to happen to me. Also loss of sleep due to the night terrors and had headaches all the time.
I have been on this medication for over 1 month
How long have you been taking your two medications? Anxiety is a common side effect when first starting aripiprazole:
"Very common (10% or more of users): Agitation (up to 19%), insomnia (up to 18%), anxiety (up to 17%), restlessness (up to 12%)"
It's also a common side effect of escitalopram.
These side effects generally resolve within days to several weeks. If you've been taking the medication(s) longer than that you should talk with your doctor for professional advice.
Unfortunately, yes. Common (1% to 10%): Anxiety. It usually resolve within a few days to a week or 2. If symptoms do persist report it to the doctor, okay?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.